MAUDE Adverse Event Report: AVID MEDICAL, INC. NEUROLOGICAL TRAY

AVID MEDICAL, INC. NEUROLOGICAL TRAY
Model Number RYSP93
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event was not returned for evaluation.Avid medical is a convenience kit manufacturer.The complaint component is cardinal healthcare (registration number: 1423537) part number 5558301734 tubing, suct 9/32x20, lot number 2413800364.A supplier corrective action request was issued to the component manufacturer on december 16, 2024.Upon completion of the investigation, a follow-up report will be filed.This product incident is documented in the complaint database and identified as complaint comp-wil(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or caused serious injury.
 
Event or Problem Description
A medwatch was received that stated the suction tubing collapsed during use.The physician was using the custom spine pack to perform a posterior thoracic fusion.During the procedure, the suction collapsed making it unusable.While collapsed, patient continued to have persistent bleeding.The physician instructed the nurse to open new suction tubing.
 
Additional Manufacturer Narrative
Avid medical inspects convenience kits per ansi/asq z1.4: level g1, aql 1.5.Thirteen trays were inspected for this product lot with no defects found.A review of the bill of material was completed to determine if any assembly handling could contribute to the issue, no contributing factors were identified.No nonconformances were reported during kit manufacture.The component is not altered by avid medical but rather packaged with other legal medical devices for the convenience of the end-user.A supplier corrective action request was issued to the component manufacturer (cardinal health) on (b)(6) 2024.Cardinal has not responded to follow up attempts regarding request for supplier corrective action.Avid medical has added cardinal health to supplier review board for site to further address lack of response from the component manufacturer.At this time there is no history of similar complaint incidents involving this component.This product incident is documented in the complaint database and identified as complaint comp-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or caused serious injury.

Brand Name
NEUROLOGICAL TRAY
Common Device Name
NEUROLOGICAL TRAY
Manufacturer (Section D)
AVID MEDICAL, INC.
9000 westmont drive
toano VA 23168
Manufacturer (Section G)
CARDINAL HEALTH
1450 waukegan road
bl-4
mcgaw park IL 60085
Manufacturer Contact
nichole coggins
9000 westmont drive
toano, VA 23168
8287820529
MDR Report Key21023758
Report Number1047429-2024-00006
Device Sequence Number8329567
Product Code OJG
UDI-Device Identifier10809160419960
UDI-Public10809160419960
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRYSP93
Device Catalogue NumberRYSP93
Device Lot Number1624945
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale
Patient Weight91 KG
Patient RaceWhite